| Model Number |
441007 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using bd epicenter¿ single user software there was misassociation of one patient.There was no patient impact reported.The following information was provided by the initial reporter: "error 2612 association error message appeared the day before at 9:50 p.M., previous message: the lis has changed the name of patient x".
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Customer reporting error 2612 association error.This is actually not an error but an informational message to indicate the activity that occurred between the lis and epicenter (444165/ sn (b)(6).This is not a confirmed complaint of a bd product.Complaints for software were under statistical control for the month of june.No trends indicated.Device history record review is not required for stanolone software.Complaints received for this device and reported condition will continue to be tracked and trended.
Event or Problem Description
It was reported that while using bd epicenter¿ single user software there was mis association of one patient.There was no patient impact reported.The following information was provided by the initial reporter: "error 2612 association error error message appeared the day before at 9:50 p.M., previous message: the lis has changed the name of patient x".